Second-order elliptic and parabolic equations with B(ℝ2, VMO) coefficients

Hongjie Dong, N. V. Krylov

Research output: Contribution to journalArticlepeer-review

20 Scopus citations

Abstract

The solvability in Sobolev spacesWp1,2 is proved for nondivergence form second-order parabolic equations for p > 2 close to 2. The leading coefficients are assumed to be measurable in the time variable and two coordinates of space variables, and almost VMO (vanishing mean oscillation) with respect to the other coordinates. This implies the Wp2 -solvability for the same p of nondivergence form elliptic equations with leading coefficients measurable in two coordinates and VMO in the others. Under slightly different assumptions, we also obtain the solvability results when p = 2.

Original languageEnglish (US)
Pages (from-to)6477-6494
Number of pages18
JournalTransactions of the American Mathematical Society
Volume362
Issue number12
DOIs
StatePublished - Dec 2010

Keywords

  • Second-order elliptic and parabolic equations
  • Sobolev spaces
  • VMO coefficients
  • Vanishing mean oscillation

Fingerprint Dive into the research topics of 'Second-order elliptic and parabolic equations with B(ℝ<sup>2</sup>, VMO) coefficients'. Together they form a unique fingerprint.

Cite this